# SDR UALA2011042902087

- Difficulty date: April 28, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 43,049 hours, 16,965 cycles
- Engine: Iae V2522A5
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350E053020606
- Part serial: 722724
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC PWR LOSS, FLIGHT DIVERTED.  REMOVED SDAC 1 & 2, FOR TROUBLESHOOTING INSTALLED NEW SDAC 1&2.  PULL OUT FWC 1&2 FOR TROUBLESHOOTING REPLACED FWC 1 & 2.
